# SDR DHL2003809001

- Difficulty date: September 12, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT EMERGENCY EXIT LIGHTS AND STANDBY ATTITUDE INDICATOR WERE FOUND INOPERATIVE.  TROUBLESHOT SYSTEM, FOUND EMERGENCY LIGHTS NOT GETTING ENOUGH POWER FROM AC BATTERY.   REPLACED AC BATTERY.   SYSTEM OPS CHECKED GOOD IAW 33-50-0.
